MAUDE Adverse Event Report: AESCULAP AG CHALLENGER TI-P ML-LIGAT.CLIPS 12 CARTR.; HANDHELD PRODUCTS & LIGATION

AESCULAP AG CHALLENGER TI-P ML-LIGAT.CLIPS 12 CARTR.; HANDHELD PRODUCTS & LIGATION
Model Number PL579T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with pl579t-challenger ti-p ml-ligat.Clips 12 cartr.According to the complaint description, the tip of the magazine breaks off intraoperatively in situ.Could be recovered.An additional medical intervention was necessary.Additional information was not provided nor available / was not available.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
CHALLENGER TI-P ML-LIGAT.CLIPS 12 CARTR.
Common Device Name
HANDHELD PRODUCTS & LIGATION
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11841563
Report Number9610612-2021-00399
Device Sequence Number11898592
Product Code FZP
UDI-Device Identifier04046963356040
UDI-Public4046963356040
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2026
Device Model NumberPL579T
Device Catalogue NumberPL579T
Device Lot Number52666128
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;